RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, Issue 2, Pages 111–112 (Mi vuu90)  

MATHEMATICS

Group pursuit in the class of impulse strategies

N. N. Petrov

Udmurt State University, Izhevsk

Abstract: Sufficient conditions are presented for solvability of the pursuit problem in the class of impulse strategies.

Full text: PDF file (169 kB)
UDC: 517.977
Received: 15.02.2008

Citation: N. N. Petrov, “Group pursuit in the class of impulse strategies”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, no. 2, 111–112

Citation in format AMSBIB
\Bibitem{Pet08}
\by N.~N.~Petrov
\paper Group pursuit in the class of impulse strategies
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2008
\issue 2
\pages 111--112
\mathnet{http://mi.mathnet.ru/vuu90}


Linking options:
  • http://mi.mathnet.ru/eng/vuu90
  • http://mi.mathnet.ru/eng/vuu/y2008/i2/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:138
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020